Journal of Symbolic Logic

Toward Useful Type-Free Theories. I

Solomon Feferman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 49, Issue 1 (1984), 75-111.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741477

Mathematical Reviews number (MathSciNet)
MR736605

Zentralblatt MATH identifier
0574.03043

JSTOR
links.jstor.org

Citation

Feferman, Solomon. Toward Useful Type-Free Theories. I. J. Symbolic Logic 49 (1984), no. 1, 75--111. https://projecteuclid.org/euclid.jsl/1183741477


Export citation